Tuesday, October 21, 2014

Tuesday, August 30, 2011 Uri Ishy, Community Member, asks

Q: How long does Diphenhydramine stay in your body if I was on it for 2 and a half months?

would like to explain to you guys a situation of mine and maybe you can help me find the answer. So I was on this sleep aid which contained Diphenhydramine HCL 25mg for 2 and half months. (from this past February 2011-April 2011). I have been off the medicine for 4 and a half months now and I am still experiencing strange side effects. I have had sensitivity to heat, flushed face, fealt sweaty at times,dry mouth, and sensitivity to spicy foods. I have done a lot of blood tests and all my tests have come back with normal results. Everyone of my speacialists have told me that it is just a mater of time before the side effects will go away. So my quesiton is how long do you guys think these side effects will stay in my body for? Will it stay in my body for years to come? or will they go away in a few short months? I appreciate your help.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Uri Ishy, Community Member— Last Modified: 08/30/11, First Published: 08/30/11